Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I'm on Cymbalta for depression and not feeling like it's helping me because of the one side effect of it that I can't stand is the Acid Reflux problem also the diarrhea i have from time to time,how do I tell my doctor that I need other medication that will help and what do you recommend?

 
wandaluv

Asked by wandaluv at 1:36 AM on Apr. 14, 2009 in Health

Level 1 (0 Credits)
This question is closed.
Answers (1)
  • Just tell your doctor exactly what you just said. Unless you haven't been on it long enough to let the side effects subside he should switch you to another med. Antidepressants and their results vary so wildly from person to person that what works for someone might not work for you, unfortunately it's really just trial and error.
    aurorabunny

    Answer by aurorabunny at 1:40 AM on Apr. 14, 2009